# SDR 2002F00143

- Difficulty date: January 24, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757*
- Aircraft serial: 32586
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101054
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI STATUS MESSAGE AFT EQUIP EXHAUST FAN 1, AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AFT EQUIPMENT VENTILATION FAN IAW AMM 21-26-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
